Letters to the Editors

Authors: Nelder, J. A.1; Ross, G. J. S.2

Source: Journal of the Royal Statistical Society: Series C (Applied Statistics), Volume 46, Number 2, 1997 , pp. 281-286(6)

Publisher: Wiley-Blackwell

Buy & download fulltext article:


Price: $48.00 plus tax (Refund Policy)

Document Type: Research Article

DOI: http://dx.doi.org/10.1111/1467-9876.00066

Affiliations: 1: Department of Mathematics, Huxley Building, Imperial College of Science, Technology and Medicine, 180 Queen's Gate, London SW7 2BZ, UK, 2: Statistics Department, IACR–Rothamsted, Harpenden, Herts AL5 2JQ, UK

Publication date: January 1, 1997

Related content



Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page